A 38-year-old female asked:
I was injecting my trulicity shot today and as soon as i pulled it away from my skin a small amount of blood came up and then a small bump raised along with a small bruise. ive never had this happen. is there anything to be worried about?
1 doctor answer • 2 doctors weighed in
Dr. Gurmukh Singhanswered
Pathology 51 years experience
No. You probably hit a small blood vessel and bleed into the tissue. The bruise will heal on its own. If the area develops redness, more swelling, pain or an ulcer, it would be prudent to see a doctor. Wish you good health!
Created for people with ongoing healthcare needs but benefits everyone.
Reviewed Nov 28, 2022
Last updated Nov 28, 2022
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.